Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Anemia and procrit
Aug 23, 2006

Hi doctor you answer my question yesterday, about anemia and hiv, I m going for transfusion tomorrow , I asked my hematologist about procrit and then he told me to try steroids first, which it seems not to be working, do you think if there is reasons why a patient should not be in procrit?. The first time I was admitted in the hospital they gave me one shot,of procrit but there was not follow up the docor went on vacation for three weeks, then my hemoglobim went down again. I mpaying for my own medical cost, I m in Los Angeles, Do you know any good hematologist? any where in the United States that I can go see?

Thank you. Doctor.

Response from Dr. Frascino

Hello,

From what you've told me so far, no, I see absolutely no reason why you shouldn't be on Procrit. It takes three to six weeks for it to begin to kick in, so I'd suggest you get started sooner rather than later.

Regarding a referral to a competent and compassionate HIV/AIDS specialist/hematologist in the L.A. area, I would strongly recommend you see Dr. Ron Mitsuyasu at UCLA. He's a good friend and an excellent physician.

Keep me posted! Good luck!

Dr. Bob


Previous
Bob Luvs Dubbya
Next
Tired back...result of my HIV?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement